Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

Clonazepam/Klonopin side effect ?

Ok I am student and lately I've had alot of anxiety which developed physical symptoms as well including a panic attack.

My Doctor put me on above med 0.5 mg/day.

I have been on it for 3 weeks. Doctor said it might cause drowsiness.

It certainly has cause something but now drowsiness ! I have a feeling of unreality and I can't focus on my studies. Its hard for me to drive.

I am sure its ot drowsiness but it has slowed something else in my brain. I am confused if it is Anxiety or this med! Its really weird thing.

1 Answer

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    It could be either one as anxiety can also cause confusion and lack of concentration and they may well be signs of drowsiness as well. It is MORE likely to be caused by the anxiety and panic than the medicine.

    Any residual drowsiness for the Klonopin should have subsided by now, so you should contact your doctor about a dose change or whether you possibly need to be on another medication. Klonopin should give you almost immediate relief from your symptoms of anxiety and panic, which you have not spoken to here.

    I am surprised he gave you only Klonopin for anxiety that has reached the point of panic. Standard treatment is with SSRI's and most doctor's are very reluctant to prescribe Klonopin even though it is extremely effective, because of the dependence/abuse possibilities. Seems strange.

    • Login to reply the answers
Still have questions? Get your answers by asking now.